# SDR AMWA60

- Difficulty date: October 15, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N26YV
- Make and model: Beech 1900D
- Aircraft serial: UE26
- Aircraft time: 23,544 hours, 34,476 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000057
- Part serial: UE26
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERTICAL STAB, THE RIB FLANGE AT CANTED STAB STA 69.184 WAS FOUND CRACKED IN ONE PLACE ON THE RIGHT SIDE NEAR THE AFT STRINGER INTERSECTION AND TWO CRACKS ON THE LEFT SIDE AT THE FORWARD AND CENTER STRINGS INTERSECTIONS.  REPAIRED CRACKS TO RIB FLANGE IN ACCORDANCE WITH BMM P/N 114-590021-9, 51-70-03.
